Mathematical Research Letters
Volume 26 (2019)
Vanishing theorems for parabolic Higgs bundles
Pages: 1251 – 1279
The main result is a Kodaira vanishing theorem for semistable parabolic Higgs bundles with trivial parabolic Chern classes. This implies a general semipositivity theorem. This also implies a Kodaira–Saito vanishing theorem for complex variations of Hodge structure.
D. Arapura partially supported by a grant from the Simon’s Foundation.
Received 15 January 2018
Accepted 29 August 2018
Published 27 November 2019